# SDR AWXA200301534

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 44,920 hours, 20,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 3 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK 2 EACH EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROW 3 LT WERE FOUND INOPERATIVE.  MAINTENANCE DISCOVERED A BROKEN WIRE STRAND GOING TO THE LIGHT HOUSING AT SEAT ROW 3 LT, REPAIRED BROKEN WIRE, OPERATIONAL CHECK WAS GOOD.
